August 23, 2022: Vaccine-related pneumonitis COVID-19 vaccine-related pneumonitis (CV-P) should be considered in patients with atypical lung infiltration, no specific etiologies, and recent COVID-19 vaccination. 11 cases with a median age of 80 are presented in the Korean Journal of Internal Medicine.
August 22, 2022: COVID-19 Vaccine reactogenicity and breakthrough infections: decentralized participatory study A decentralized longitudinal study bridging digital divide identifies previously unreported patterns.
August 20, 2022: Idiopathic nephrotic syndrome relapse following SARS-CoV-2 vaccination 25 cases (16 men/9 women) presenting a relapse of this rare kidney condition within one month of a COVID-19 vaccine injection are reported in the new issue of Clinical Kidney Journal.
August 15, 2022: T-cell lymphoma after COVID-19 vaccination Reappearance of pre-existing cancers post COVID-19 vaccination was described in medical literature. A new publication reports a new-onset subcutaneous lymphoma in a young individual.
August 10, 2022: A Fatal Breakthrough COVID-19 Case with prolonged high viral load An Asian man in his 70s died from breakthrough COVID-19 after 2 doses of mRNA vaccine.
August 8, 2022: Minimal change disease after COVID-19 vaccination There have been a small but increasing number of cases of new-onset and relapse of glomerular diseases reported to have occurred in temporal association with the COVID-19 vaccines.
August 6, 2022: Vogt-Koyanagi-Harada syndrome Vogt-Koyanagi-Harada (VKH) syndrome is an autoimmune, multi-systemic disease which can occur due to viral infection or vaccination. Several cases have been documented after COVID-19 vaccines.
August 4, 2022: Vaccinated and boosted 75-year old dies from COVID-19 in the BA.5 wave He seemed to be recovering, but started to experience shortness of breath and was taken to the hospital.
August 3, 2022: Thyroiditis after COVID-19 mRNA vaccines Subacute thyroiditis (SAT) is a thyroid inflammatory disease associated with viral infections. Its pathogenesis is still unclear. Several SAT cases associated with SARS-CoV-2 infection as well as COVID-19 vaccination have been reported.
August 2, 2022: Another case of a teenager with severe adverse reactions after COVID-19 vaccination. 17-year old boy develops rash all over his body after his first shot of the BNT162b2 COVID-19 vaccine, dies one month later.